# SDR ASAA2020092633225

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 23,602 hours, 7,613 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING ROLLOUT VTK CA SIDE, BOX DUMPED.  SCREEN CAME BACK AFTER APPROX 1 MIN.  GROUNDED-YES.  PERF B737-900 FIM 34-61 TASK 836.  OPENED RESET 1 EA C/B ON P18-2 "FMC 1" LT FMC OPS NORMAL.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
